# SDR DALA2021060403093

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 66,150 hours, 26,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1827644) DURING CCK AT QRO, WHILE PERFORMING A BASE ZONAL INSPECTION PER WC 5300-2422, TWO GOUGES WERE FOUND AFFECTING THE FUSELAGE SKIN BETWEEN STATION 807  827 AND S25L  S27L. MAINTENANCE REPAIRED DAMAGE PER ERA 591986-14.
